|Hepatitis C Treatment Side Effects Heat Ears
Sep 16, 2007
Currently on Ribiviran and Interferon for HepC. Have hot spot on my leg. Is this a side effect, what is it from? Problems hearing clearly, a side effect? Solutions?
| Response from Dr. McGovern
A hot spot on your leg could be related to an injection site reaction. If you did not inject here before, I would contact your doctor to be seen for a possible "cellulitis" - a skin infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take To Get Pregnancy Blood Work Results For Hiv?
- Dating Sites For Hiv Living People
- Whats The Longest You Can Live With Hiv?
- What Do Hiv Sores Look Like?
- How Long Does Marinol Stay In Your System?
- How Long Does It Take For Thrush To Leave The Mouth After Treatment Starts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.